Fluoroquinolone Related Case Studies
Fluoroquinolone (FQ) case studies are a research method that involves an up-close, in-depth and detailed investigation of FQ Toxicity in its related contextual position. These case studies help bring the understanding of this complex issue.
Fluoroquinolone-induced serious, persistent, multisymptom adverse effects Beatrice Alexandra Golomb, 2015
Fluoroquinolone-induced serious, persistent, multisymptom adverse effects by Dr. Beatrice Alexandra Golomb, M.D. PhD UCSD. I was one of the four subjects documented in this case study. This case study is locally hosted with the authorized permission of the author(s). PMID: 26438672
Acute Psychosis Following the Use of Topical Ciprofloxacin, Clinicopathologic Reports, Case Reports, and Small Case Series May 2002 (External www link)
Case report of ciprofloxacin-induced syndrome of inappropriate antidiuretic hormone (SIADH). 2013 (Local .pdf link)
We present a case report of a 10-year-old child who underwent a prolonged 18-month course of ciprofloxacin therapy for chronic urinary tract infections. This patient later developed an osteochondritis. (External .pdf link)
The subject of this study was a 62-year-old man who exhibited generalized sensory disturbances 4 days after treatment by ciprofloxacin prescribed for urinary infection. (External www link)
We hereby described a case of ciprofloxacin-associated tendinopathy for which the adverse drug reaction was not suspected initially and the patient was inappropriately reassured and incorrectly advised to complete the antibiotic course. (External www link)
Fluoroquinolone (Levofloxacin) Induced Tendinopathy with Partial Tearing of the Achilles Tendon -A Case Report 2017
This case report introduces a 78-year old man diagnosed with partial tearing of Achilles tendon due to consumption of levofloxacin and drug methylprednisolone for treatment of chest infection and associated symptoms such as severe cough, breathlessness and wheezing sound. 2017 (External .pdf link)
Angioedema is an abrupt swelling of the skin, mucous membrane, or both. It can be either food or drug induced. we report two cases of Levofloxacin induced Angioedema. In both the cases, patients developed swelling of face following ingestion of Tab. 2017 (External www link)
The authors report the case of an elderly man who was admitted to their institution secondary to acute pulmonary edema and concomitant bronchopneumonia, for which treatment with a fluoroquinolone was initiated. After an electrocardiogram showed a progressive and significant lengthening of the QT interval, fluoroquinolone treatment was discontinued, but the patient still developed torsades de pointes and required defibrillation. 2011 ( External www link)
We report a case of Achilles tendinitis after intake of ciprofloxacin for treatment of respiratory tract infection. 2014
We report a case of Achilles tendinitis after intake of ciprofloxacin for treatment of respiratory tract infection. 2014 (External www link)
Permanent Peripheral Neuropathy: A Case Report on a Rare but Serious Debilitating Side-Effect of Fluoroquinolone Administration
We present a case of fluoroquinolone-induced peripheral neuropathy in a patient treated for clinically diagnosed urinary tract infection with ciprofloxacin antibioti c. 2013 (External www link)
We report on an acute psychosis that developed in a patient treated with ciprofloxacin for gastroenteritis and which resolved spontaneously after discontinuation. 2014 (External .pdf link)
Fluoroquinolone Toxicity Mimicking Septic Shock in an Elderly MaleYour Content Goes Here. 2017 (External .pdf link) This paper is paywalled and I can’t get a full copy.
A-38-year old female patient presented to outpatient department, with chief complaints of peeling of her epidermal skin. Initially, Desquamation started on her greater figure, slowly evolved her hand, feet, lower limbs as well as upper limb and neck region. She was prescribed Levofloxacin for respiratory tract infection. 2019 (External .pdf link) Note: This article can be downloaded for free by not read online.
Spontaneous bilateral patellar tendon rupture: case report and review of fluoroquinol one‐induced tendinopathy July 2016
Spontaneous bilateral patellar tendon rupture: case report and review of fluoroquinolone-induced tendinopathy in a 47-year-old male amateur runner (five miles per day) without preexisting medical comorbidities. July 2016 (External www link)
This report describes a 77 -year-old man who developed a fatal intracerebral hemorrhage while taking ciprofloxacin and warfarin. 11/1999 (External .pdf link)
Spontaneous and simultaneous complete bilateral rupture of the quadriceps tendon in a patient receiving hemodialysis 2018
Spontaneous and simultaneous complete bilateral rupture of the quadriceps tendon in a 43-year-old male with renal failure and receiving hemodialysis: A case report and literature review. 2018 (External www link).
The authors report a case of paroxysmal atrial fibrillation presumably caused by Ciprofloxacin administrated for lower urinary tract infection in a 61 year-old healthy male, being treated for mild hypertension and well compensated type 2 diabetes mellitus. 2014 (External www link)
Inappropriate use of fluoroquinolone (Levofloxacin/Tavanic) resulting in partial Achilles tendon rupture complicated by deep venous thrombosis 2013
Inappropriate use of fluoroquinolone (Levofloxacin/Tavanic) resulting in partial Achilles tendon rupture complicated by deep venous thrombosis in 70 year old man. 2014 (External www link)
The premature 11 day old male infant received 4 days of the planned 7-day course of IV levofloxacin that was stopped due to high direct bilirubin associated with Levofloxacin (External WWW link).
A 59-year-old man who experienced spontaneous tendon rupture on an extended course of levofloxacin and required extensive repair. (External WWW link). PMID: 28366020
Quinolone immediate hypersensitivity due to topical ophthalmic preparations: a case report and review of literature
Here, we present a case of immediate hypersensitivity induced by an ophthalmic administration of quinolones in a 20-year-old female with bacterial conjunctivitis. (External WWW link). PMID: 33112013.
A 78 year-old man, who received levofloxacin eye drops as a perioperative prophylactic antibacterial agent for cataract surgery, developed pyrexia and dyspnea, followed by respiratory failure. (External WWW link). Full PDF available.
A-32-year-old taking prescribed ciprofloxacin and metronidazole following an ERCP procedure. She described new onset dizziness upon minimal exertion and had a sustained heart rate of less than 40 beats per minute (bpm), prompting her to present to the Emergency Department at an outside hospital. On telemetry, her heart rate (HR) was confirmed to be between 30 and 50 beats per minute (bpm).Bradycardia is an uncommon side effect of fluoroquinolones; ciprofloxacin appears to be the less arrhythmogenic of the group. (External WWW link). Full PDF available.
Acute iris toxicity following bilateral gel stent implantation with mitomycin-C and intracameral moxifloxacin
A 72-year-old woman with intracameral moxifloxacin that was injected at the time of surgery, and moxifloxacin and Maxitrol eyedrops were used in the postoperative period. (External WWW link). Abstract.
Ciprofloxacin-associated Peripheral Neuropathy in a Child: A Case Report and Review of the Literature
We describe a case of acute-onset peripheral neuropathy associated with ciprofloxacin in a 13-year-old boy who was characterized by severe dysesthesia and erythema of both hands and feet. (External WWW link). Full case report.
Sweet syndrome (SS) is a rare non-vasculitic neutrophilic dermatosis. We report a case of Sweet syndrome in Pakistan presenting in a 55-year-old female. It is worth reporting due to the rarity of such cases in this region. The patient was diagnosed after profound investigations and was treated with corticosteroid therapy. (External WWW link). Full case report.
Do you know an important fluoroquinolone related case study that belongs here? Send me the link or Contact me and let me know. Thanks.